# SDR SWAA2022081231536

- Difficulty date: July 20, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT STA 787+2 RBL 23' SUPPORT BRACKET FWD HOLE ELONGATED / [01] REMOVED SUPPORT BRACKET FOR ACCESS AT AFT CARGO DOOR CUTOUT STA 787+2 RBL 23' REF B737-700 SRM 51-40-02-0G-0;[02] INSTALLED NEW SUPPORT BRACKET AT AFT CARGO DOOR CUTOUT STA 787+2 RBL 23' REF B737-700 SRM 51-40-02-0G-0;[03] VERIFIED INSTALLATION ON STEP 2
